# SDR 97ZZZM642

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461AT
- Make and model: Boeing 737-2E1
- Aircraft serial: 20976
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 990
- Part time: 54,147 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

31J - THE FOLLOWING WAS FOUND, MAIN CABIN STATION 990 LBL 10 FLOOR SUPPORT CORRODED BEYOND LIMITS.  FABRICATED NEW FLOOR SUPPORT STRAP, DIMENSIONS 14 INCH BY 3 INCH AND 10 INCH BY 3 INCH, AND INSTALLED STRAPS ALL IAW B737 SRM 51-20-1 AND 51-30-2.  N/R NR 17N1-0367.
